# SDR DHL2003805600

- Difficulty date: September 5, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56538362
- Condition: Delaminated
- Location: Rt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CTR WING LOWER PART PANEL NR 721 INTERNAL SKIN DELAMINATED AT STA 730.000.  REMOVED AND REPLACED NR 721 PANEL ON RIGHT CTR WING, STA 730.000.  FOR REMOVAL SEE JC 8-10-30-003, FOR INSTALLATION SEE JC 8-90-30-003.
